Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
July 28, 2014, 09:21:53 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 632077
  • Total Topics: 47855
  • Online Today: 224
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Leaving Atripla  (Read 1617 times)

0 Members and 1 Guest are viewing this topic.

Offline alisenjafi

  • Member
  • Posts: 811
  • They say HIV comes from monkeys!
Leaving Atripla
« on: November 15, 2006, 09:01:20 PM »
Today I went to get my results which is what I expected. I have been a constant 600-800 cd 4 and
< 50 vl  since starting meds back in 5/03. The first thing my doc asks is why my first doc had put me on meds. We had the conversation about 6 months ago where my doc was thinking of taking me off meds due to the steadiness of my results. I had even brought my history to him. Not sure if he will decide to take me off, but I get to stretch my visits by an extra month. Now 3 times a year.

He then asked how I was doing with the Atripla. I told him that after 2 months, I still have unsteady sleep patterns, and then told him the bizarre dreams. I also notice I have skight mood swings , a feeling of the blues
 He wondered why , since I have been on Sustiva, Epivir, Viriad and Ziagin since 9/03. I too wondered. He asked what I thought about entering in the files- I guess this goes to the FDA or somewhere.I thought it would be helpful for others to use as a guide when choosing. Maybe add to the legend. Ironically I just picked up another months supply yesterday. But am going in in 2 weeks with my history again to decide if I should go on the ever glorious Roman holiday. And if not get a new perscription.

On another note I have a lesion on my temple. After dealing with skin cancer in 04, I told them I need to see a dermatologist. So now in April 07 I get to see one!   It has started to change in appearance and I am a little peeved.
And I thought this only happened in Europe! I also got my flu shot and am starting to feel lousy.
Well at least my numbers were good.
"You shut your mouth
how can you say
I go about things the wrong way
I am human and I need to be loved
just like everybody else does"
The Smiths

Offline Christine

  • Member
  • Posts: 1,069
Re: Leaving Atripla
« Reply #1 on: November 18, 2006, 01:14:53 PM »
Your numbers are good! That is a good thing! Good luck with the skin spot, if you see that it starts to change, have your appointment moved up.

Christine
Poz since '93. Currently on Procrit, Azithromax, Pentamidine, Valcyte, Levothyroxine, Zoloft, Epzicom, Prezista, Viread, Norvir, and GS-9137 study drug. As needed: Trazodone, Atavan, Diflucan, Zofran, Hydrocodone, Octreotide

5/30/07 t-cells 9; vl 275,000

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.